# SDR DALA2015022701748

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R2 DOOR TORQUE TUBE SNUBBER IS LEAKING. R & R R2 DOOR TORQUE TUBE SNUBBER ASSY REF  AMM 52-11.
